MathSciNet Relay Station
MathSciNet bibliographic data
MR1920161 76B75 (35L45 35L50 35L65 93C20)
Leugering, Guenter; Schmidt, E. J. P. Georg On the modelling and stabilization of flows in networks of open canals. SIAM J. Control Optim. 41 (2002), no. 1, 164–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement